# SDR C2XA03CL083

- Difficulty date: April 2, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900401
- Part serial: 110
- Condition: Sticking
- Location: Right Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT# 2225 THE CREW REPORTED A LANDING GEAR DISAGREE MESSAGE WITH A RED RIGHT MAIN INDICATION ON GEAR RETRACTION.THE GEAR WAS RECYCLED AND EXTENDED PROPERLY THEN RETRACTED WITH A DISAGREE MESSAGE AGAIN.THE CREW REPORTED BOTH MAIN GEAR WERE FELT TO BUMP UP AND LOCK.THE AIRCRAFT LANDED IN CLE WITHOUT FURTHER INCIDENT.   MAINTENANCE INSPECTED AND REPLACED THE RIGHT MAIN GEAR UP LOCK BOX ASSEMBLY.OPERATIONAL CHECKS WERE GOOD.
